Università di Pisa
Sistema bibliotecario di ateneo

Non-Abelian vortices and monopoles in SO(N) theories

Ferretti, Luca and Gudnason, Sven Bjarke and Konishi, Kenichi (2008) Non-Abelian vortices and monopoles in SO(N) theories. Nuclear Physics B, 789 (1-2). pp. 84-110. ISSN 1873-1562

Full text not available from this repository.


Non-Abelian BPS vortex solutions are constructed in N=2 theories with gauge groups SO(N)\times U(1). The model has N_f flavors of chiral multiplets in the vector representation of SO(N), and we consider a color-flavor locked vacuum in which the gauge symmetry is completely broken, leaving a global SO(N)_{C+F} diagonal symmetry unbroken. Individual vortices break this symmetry, acquiring continuous non-Abelian orientational moduli. By embedding this model in high-energy theories with a hierarchical symmetry breaking pattern such as SO(N+2) --> SO(N)\times U(1) --> 1, the correspondence between non-Abelian monopoles and vortices can be established through homotopy maps and flux matching, generalizing the known results in SU(N) theories. We find some interesting hints about the dual (non-Abelian) transformation properties among the monopoles.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Depositing User: dott.ssa Sandra Faita
Date Deposited: 04 Feb 2014 15:10
Last Modified: 04 Feb 2014 15:10
URI: http://eprints.adm.unipi.it/id/eprint/1693

Repository staff only actions

View Item